# SDR DL76L090899

- Difficulty date: May 18, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 60,578 hours, 8,906 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE MSG ILLUMINATED DURING APR REPLACED FLAP SLAT ELECT UNIT ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
